MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-900; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-900; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-900
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) contacted the customer by phone and verbally confirmed the reported issue.The fse instructed the customer to remove the top, blue cover to the analyzer.The fse then had the customer inspect the cup transfer waste chute, and the customer identified a test cup was lodged sideways on top of the chute creating an obstruction.The fse had the customer remove the lodged test cup, and replace the top blue cover back in position.The fse then instructed the customer to validate the analyzer by powering on the analyzer and perform an "all set home" action with no errors recurring.No further action required by field service.The aia-900 analyzer is operating as expected.A 13-month complaint history review and service history review through aware date of event for similar complaints was performed for failure mode "4153 c.Trans-z home overrun".There were twenty-five (25) similar complaints found during the searched period, including this one.The aia-900 operators manual under section 12: flags and error messages states the following: [4153] c.Trans-z home overrun cause: the home sensor s062, which is not supposed to be activated after the cup transfer z-axis moves, was activated.No further operation will take place.A mf flag will be attached to the measurement result.Action: please contact tosoh local representatives.Check s062 and also check to see the cause of slipping, and so on, that occurs when pm061 moves to the limit side.The most probable cause was due to an obstruction within the cup transfer waste chute.
 
Event or Problem Description
A customer reported 4153 c.Trans-z home overrun error on the aia-900 analyzer.Technical support specialist (tss) instructed the customer to power off the analyzer, ensure the waste bin and waste chute were free of debris, then restart the analyzer and perform an "all set home" action.The error recurred.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for beta human chorionic gonadotropin (bhcg) and progesterone iii (prog iii).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.

Brand Name
AIA-900
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key24318774
Report Number3004529019-2026-00015
Device Sequence Number17359168
Product Code KHO
UDI-Device Identifier04560189283992
UDI-Public04560189283992
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-900
Device Catalogue Number022930
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown